# SDR 2000UALA00593

- Difficulty date: October 13, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Aircraft time: 60,105 hours, 34,779 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Mlg Door Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM A QUANTITY GAUGE INDICATED SLOW PARTIAL LOSS OF FLUID.  DECREASED APPROXIMATELY 1 GALLON IN 2 HOURS.  DIVERTED TO DEN, LANDED UNDER AMBER ALERT.  TOWED TO GATE DUE TO NO NOSE GEAR STEERING.  *S/D*  FOUND RIGHT HAND GEAR DOOR ACTUATOR LINE LEAKING.  REPLACED LINE AND RESERVICED HYDRAULIC SYSTEM.  LEAK CHECK OK.
